# SDR 4DPA2024060700001

- Difficulty date: June 7, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,612 hours, 33,545 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: F1958
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED-CRUISING AT FL360 WE FELT OUR EARS POP DUE TO A CABIN PRESSURIZATION ISSUE FOLLOWED BY A MASTER CAUTION AND OBSERVED THE CAB ALT IN RED SHOWING 13500. IMMEDIATELY DECLARED AN EMERGENCY AND BEGAN A RAPID DESCENT TO 14000 WHILE TAKING MANUAL CONTROL OF THE CABIN PRESSURIZATION. THE BEST RATE WE COULD OBTAIN WAS -450 FPM UNTIL IT STABILIZED AT 6500 CABIN ALTITUDE. NO OTHER ISSUES DURING DESCENT TO LANDING AT SDL. CORR ACTION- MX TROUBLESHOT TO BAD OUTFLOW VALVE. REMOVED AND REPLACED ELECTRO-PNEUMATIC OUTFLOW VALVE OPS CHECK GOOD, NO DEFECTS NOTED.
